Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ZebraGirl

I'm so confused??!! Please don't pass by this post

Recommended Posts

So I have been putting benzal peroxide on my skin every night for about two months now. At first I saw a difference but now my skin looks worse than ever! I don't use a moisturizer with it because it will break me out even if it's oil free. My skin is broken out every where!! What should I do? Should I stop using bp or is my skin purging? Is my skin breaking out because it's to dry or harsh? Should I keep using it for my 12 week plan to see how it's goes? Also I get breakouts during that time of the month and it doesn't help my situation. Any advice is welcomed. Thank you :)

Edited by ZebraGirl
Link to comment
Share on other sites

Always good to follow with a moisturiser if your skin is usually dry in the first place or if dryness is prolonged for a period of time.

My skin can ocassinally dry out from time to time because of the products I use, but my face is usually oily so I don't need to combat it too much with moisturiser.

If you are 2 months in, you may as well try wait it out to 3 months, that's usually long enough to tell if something is going to work or not. 

I've been on antibotics for just over 2 months and starting to see changes now. So stick it out until the 3rd month is my advice! Then take it from there

Good luck.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×